Couldn't find what you looking for?

TRY OUR SEARCH!

i took the depo shot 3 times in the past year, decided to stop because of weight gain and was always spotting 2 weeks out of each month, I stopped 2 months ago. about 2-3 weeks later after a week of light cramping, had started lightly bleeding, then heavy for 2 days (it seemed like my usual period)had intercouse before i stopped the depo and frequently before the bleeding, about a week after intercouse and after the bleeding stopped, i started having extreme sore nipples, nausea, and now 2 weeks later, the nipple soreness has calmed downed abit, now my breasts are getting a tiny bit fuller and abit sore, i had came down with a 24 hour of flu symptoms, couldnt get out of bed, body was so weak and achy, i feel better now, but every morning after waking up and in the evening, my cheeks get flushed and i have little nausea, extreme hunger though, have to urinate alot during the night, have very quick bouts of a menstraul cramp go through my upper pelvis and lower back areas. Yeah i hear how being on the shot stops chances of baby for a year or more, thats why i havent taken a test yet.. any advice thanks

Loading...

i never before had an irregular period and never had taken birth control before in my life. then i had my daughter a year and 2 months ago, now that im trying to get pregnant i didnt detect ovulation ALLL month, then my period was late by 4 days
you are so lucky to be pregnant, i am going to try again this month, wish me luck! :-D ;-)
Reply

Loading...

Were you pregnant or was it false after all?
Reply

Loading...

How long does it take for Depo-Provera to get out of your system fully?
Reply

Loading...

They say after Depo it can take 6-18 months to have your period return to normal thus allowing your body to get pregnant...Some cases women have gotten pregnant shortly after stopping the injections, which is what it sounds like in your case. I was pregnant recently and was given the depo shot right after my abortion, the symptoms you have definatly sound like pregnancy symptoms, go get checked!
Reply

Loading...

The same thing has been happening to me for the past four months - the symptoms come and go, my doctor says its my body going through withdrawal from the depo. I have three negative pregnancy test. If you want to get pregnant, just keep trying and maintain good healthy habits. Gods blessing ;-)
Reply

Loading...

im having very similar symptoms i took a depo shot in the begining of december had sex at the end of march missed my period for april and now i have nausia im dizzie somethimes im very moody tender nipples brown discharge  could i be pregnant?
Reply

Loading...